Stability of translating solutions to mean curvature flow

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

CLUTTERBUCK, Julie, Oliver C. SCHNÜRER, Felix SCHULZE, 2007. Stability of translating solutions to mean curvature flow. In: Calculus of Variations and Partial Differential Equations. 29(3), pp. 281-293. ISSN 0944-2669. eISSN 1432-0835. Available under: doi: 10.1007/s00526-006-0033-1

@article{Clutterbuck2007-04-26Stabi-41148, title={Stability of translating solutions to mean curvature flow}, year={2007}, doi={10.1007/s00526-006-0033-1}, number={3}, volume={29}, issn={0944-2669}, journal={Calculus of Variations and Partial Differential Equations}, pages={281--293}, author={Clutterbuck, Julie and Schnürer, Oliver C. and Schulze, Felix} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/41148"> <dcterms:abstract xml:lang="eng">We prove stability of rotationally symmetric translating solutions to mean curvature flow. For initial data that converge spatially at infinity to such a soliton, we obtain convergence for large times to that soliton without imposing any decay rates.</dcterms:abstract> <dc:language>eng</dc:language> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:contributor>Clutterbuck, Julie</dc:contributor> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/41148"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:contributor>Schnürer, Oliver C.</dc:contributor> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2018-01-25T08:28:48Z</dc:date> <dcterms:issued>2007-04-26</dcterms:issued> <dc:creator>Clutterbuck, Julie</dc:creator> <dc:creator>Schnürer, Oliver C.</dc:creator> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2018-01-25T08:28:48Z</dcterms:available> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:contributor>Schulze, Felix</dc:contributor> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:creator>Schulze, Felix</dc:creator> <dcterms:title>Stability of translating solutions to mean curvature flow</dcterms:title> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account